EconPapers    
Economics at your fingertips  
 

Relating Network Structure to Diffusion Properties through Stochastic Dominance

Matthew Jackson and Brian Rogers

The B.E. Journal of Theoretical Economics, 2007, vol. 7, issue 1, 16

Abstract: We examine the spread of a disease or behavior through a social network. In particular, we analyze how infection rates depend on the distribution of degrees (numbers of links) among the nodes in the network. We introduce new techniques using first- and second order stochastic dominance relationships of the degree distribution in order to compare infection rates across different social networks.

Keywords: diffusion; infection; SIS; networks; social networks (search for similar items in EconPapers)
Date: 2007
References: View complete reference list from CitEc
Citations: View citations in EconPapers (93)

Downloads: (external link)
https://doi.org/10.2202/1935-1704.1341 (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:bejtec:v:7:y:2007:i:1:n:6

Ordering information: This journal article can be ordered from
https://www.degruyter.com/journal/key/bejte/html

DOI: 10.2202/1935-1704.1341

Access Statistics for this article

The B.E. Journal of Theoretical Economics is currently edited by Burkhard C. Schipper

More articles in The B.E. Journal of Theoretical Economics from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

 
Page updated 2025-03-19
Handle: RePEc:bpj:bejtec:v:7:y:2007:i:1:n:6